Aa
Aa
A
A
A
Close
Avatar universal

Anxiety

Vyvanse helps my anxiety but makes me foggy- headed.
2 Responses
Avatar universal
Certain medications can cause side effects in many of us that take it.  Vyvanse is a stimulant, which in my experience actually helped me focus in the long term (I took another type in the same class)  Initially, I was nervous about taking it because I thought it would make my anxiety worse, but these types of medications can "calm the mind" with those with ADD or ADHD in my experience with them.

Have you talked to your doctor about it?  Sometimes, just adjusting the dosage can help tremendously.  With me, my doctor lowered my prescribed dose ever so slightly and it pretty much helped with most of the side effects....keep us posted!
Avatar universal
Thanks so much.
Have an Answer?

You are reading content posted in the Anxiety Community

Top Anxiety Answerers
Avatar universal
Arlington, VA
370181 tn?1595629445
Arlington, WA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Find out what can trigger a panic attack – and what to do if you have one.
A guide to 10 common phobias.
Take control of tension today.
These simple pick-me-ups squash stress.
Don’t let the winter chill send your smile into deep hibernation. Try these 10 mood-boosting tips to get your happy back
Want to wake up rested and refreshed?